# SDR 96ZZZX3098

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350AD
- Make and model: Dorner DO328100
- Aircraft serial: 3050
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Temp Sensor
- Part number: 31920002
- Condition: Corroded
- Location: Nr 2 Battery
- Component: Marathon
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW/ACT - ON APPROACH, NR 2 BATTERY OVERTEMP LIGHT STARTED GOING ON AND OFF.  THE CAPTAIN DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  THE BATTERY TEMP SENSOR WAS FOUND CORRODED.  THE TEMP SENSOR WAS CHANGED AND AIRCRAFT RETURNED TO SERVICE.  (X)
